# SDR UALA2011081504269

- Difficulty date: August 12, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS DO NOT ILLUMINATE DURING TEST 1 OF THE ELECTRICAL SYSTEM SQUIB AND PRESSURE SWITCH TEST AS FOUND IN AMM AND ROUTINE JIC 5R 25I9050. PERFORMED ELECTRICAL SYSTEM SQUIB AND PRESSURE SWITCH TEST 1 PER MM. OPS CHECKED NORMAL.
